# SDR CA160209004

- Difficulty date: February 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 30,069 hours
- Engine: Pwa PT6A67D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 114430002180
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A STRUCTURAL INSPECTION MAINTENANCE FOUND THE RH CLOSING ANGLE CRACKED 1.5 INCHES RFS 303.  CLOSING ANGLE CRACK WAS REPAIRED IAW CAS ENGINEERING EA B1900-53-011, RDA-A-RA16-009/D.  ORIGINAL SRM CLOSING ANGLE REPAIR REMOVED AND AN EXTENDED REPAIR ANGLE CUT FROM NEW (-7180) PART EXTENDING FIVE (5) ROWS OF FASTENERS BEYOND AFT OF 1.5Ï¿½ CRACK.  ALL AFFECTED AREAS PREPPED/EPOXY PRIMED IAW AMM 20-08-00.
